# SDR EE4Y2012102200307

- Difficulty date: June 12, 2012
- Submitted: October 23, 2012
- Operation: General aviation
- Aircraft: N932CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 51,608 hours, 40,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT MAIN CARGO TRACK LOWER SIDE WITH CORROSION FROM YSTA 351 TO YSTA 370 AND +X20.  CARGO SEAT TRACK SECTION FROM YSTA 334 TO YSTA 445 AT +X 20 WAS REPAIRED IAW SRM 53-05, FIG 4F.
